# SDR 2003UALA00667

- Difficulty date: September 4, 2003
- Submitted: September 9, 2003
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 43,485 hours, 12,704 cycles
- Engine: Pwa PW2037
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Damaged
- Location: Master
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAIN BATTERY CHARGER STATUS MESSAGE.    REPLACED MAIN BATTERY. SHOP FINDINGS: FAULT WAS CONFIRMED, ONE BAD CELL WAS FOUND IN THE BATTERY.
